Skip to main content
×
Home
    • Aa
    • Aa
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 126, Issue 1
  • January 1999, pp. 155-169

Renormings of Lp(Lq)

  • R. DEVILLE (a1), R. GONZALO (a2) and J. A. JARAMILLO (a2)
  • Published online: 01 January 1999
Abstract

We investigate the best order of smoothness of Lp(Lq). We prove in particular that there exists a [Cscr ]-smooth bump function on Lp(Lq) if and only if p and q are even integers and p is a multiple of q.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×